# SDR 2012FA0000095

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: General aviation
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- Aircraft time: 22,085 hours
- Engine: Cont IO520BB
- Engine time: 969 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Part number: 3538013263
- Condition: Failed
- Location: Pitot Heat
- Part time: 2,427 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED PITOT HEAT SWITCH WOULD NOT STAY IN THE ON POSITION.  ON TROUBLESHOOTING TECH FOUND CIRCUIT BREAKER/SWITCH TO BE AT FAULT.  AD 2008-13-17 HAD BEEN COMPLETED 2427 FLIGHT HOURS PRIOR.  RECOMMEND MFG DEVELOP A MORE DURABLE CIRCUIT BREAKER OR ACFT MFG LOOK FOR A DIFFERENT MANUFACTURER FOR ITS CIRCUIT BREAKERS.
